The effective dose of Alprazolam for preventing panic attacks may be as high as 6mg daily.
If a person takes too much Alprazolam, the symptoms can vary. Some commonly reported symptoms of a Alprazolam overdose include:
* Drowsiness; * Confusion; * Coordination problems; * Slow reflexes;
* Coma; * Breathing problems; * Loss of life.
Life-threatening overdose symptoms are more likely to occur if Alprazolam is combined with alcohol or other medications, especially other medications that affect the brain.
Take care, be well & above all safe!
- Alprazolam Information for Consumers
- Alprazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alprazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 1 answer
Posted 24 Apr 2010 • 1 answer
Posted 17 Feb 2013 • 1 answer
Posted 29 May 2014 • 3 answers
Posted 22 Apr 2016 • 2 answers